RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 9, Pages 1281–1284 (Mi de10460)  

This article is cited in 11 scientific papers (total in 11 papers)

Short Communications

A Boundary Value Problem for a Class of Mixed Equations with the Bitsadze–Samarskii Condition on Parallel Characteristics

M. Mirsaburov

Termez State University

Full text: PDF file (492 kB)

English version:
Differential Equations, 2001, 37:9, 1349–1353

Bibliographic databases:

UDC: 517.956.6
Received: 07.03.2000

Citation: M. Mirsaburov, “A Boundary Value Problem for a Class of Mixed Equations with the Bitsadze–Samarskii Condition on Parallel Characteristics”, Differ. Uravn., 37:9 (2001), 1281–1284; Differ. Equ., 37:9 (2001), 1349–1353

Citation in format AMSBIB
\Bibitem{Mir01}
\by M.~Mirsaburov
\paper A Boundary Value Problem for a Class of Mixed Equations with the Bitsadze--Samarskii Condition on Parallel Characteristics
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 9
\pages 1281--1284
\mathnet{http://mi.mathnet.ru/de10460}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1944923}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 9
\pages 1349--1353
\crossref{https://doi.org/10.1023/A:1012546418000}


Linking options:
  • http://mi.mathnet.ru/eng/de10460
  • http://mi.mathnet.ru/eng/de/v37/i9/p1281

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Kh. Ruziev, “A nonlocal problem for a mixed-type equation with a singular coefficient in an unbounded domain”, Russian Math. (Iz. VUZ), 54:11 (2010), 36–43  mathnet  crossref  mathscinet
    2. Gulnora Mirsaburova, “A problem with conditions analogous to Frankl' and Bitsadze–Samarskii ones for the Gellerstedt equation”, Russian Math. (Iz. VUZ), 55:3 (2011), 53–60  mathnet  crossref  mathscinet
    3. Mirsaburova Gulnora, “A problem with a Frankl condition on the boundary of the ellipticity domain for the Gellerstedt equation with a singular coefficient”, Russian Math. (Iz. VUZ), 56:1 (2012), 55–60  mathnet  crossref  mathscinet
    4. M. Kh. Ruziev, “A problem with the Frankl and Bitsadze–Samarskii condition on the line of degeneracy and on parallel characteristics for a mixed-type equation”, Russian Math. (Iz. VUZ), 56:8 (2012), 35–43  mathnet  crossref  mathscinet
    5. Gulbakhor Mirsaburova, “A combined Tricomi problem and a problem with a shift for the Gellerstedt equation”, Russian Math. (Iz. VUZ), 56:9 (2012), 25–38  mathnet  crossref  mathscinet
    6. S. T. Chorieva, “The Bitsadze–Samarskii problem with the Frankl condition on the degeneration line for a mixed-type equation with singular coefficient”, Russian Math. (Iz. VUZ), 57:5 (2013), 42–50  mathnet
    7. Gulbakhor M. Mirsaburova, “A problem with nonlocal conditions for mixed-type equations”, Russian Math. (Iz. VUZ), 58:10 (2014), 29–35  mathnet  crossref
    8. N. B. Islamov, “Analogue of Bitsadze–Samarskii problem for a class of parabolic-hyperbolic equation of second kind”, Ufa Math. J., 7:1 (2015), 31–45  mathnet  crossref  mathscinet  isi  elib
    9. M. Mirsaburov, S. T. Chorieva, “On a problem with shift for degenerate equation of mixed type”, Russian Math. (Iz. VUZ), 59:4 (2015), 38–45  mathnet  crossref
    10. M. Mirsaburov, S. T. Chorieva, “On a problem with three variants of shift conditions for mixed type equation”, Russian Math. (Iz. VUZ), 60:4 (2016), 25–36  mathnet  crossref  isi
    11. M. Mirsaburov, “The problem with missing condition of shift for singular coefficiensy Gellerstedt equation”, Russian Math. (Iz. VUZ), 62:5 (2018), 44–54  mathnet  crossref  isi
  • Number of views:
    This page:66
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019